# SDR USAA051129

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: US5RM5360071
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 907 STR 1.  INSTALLED FRAME ANGLE REPAIR PER SRM 53-00-07, DEFECT SIZE: 1".
